Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Nauseated, dizzy, stabbing abdominal cramps immediately after sex, had diarrhea. What could this be ?

Hello. I am a 24 year old female. The other day, immediately after sex with my boyfriend, I began to feel really nauseated and dizzy. I had stabbing abdominal cramps , too. The cramps felt similar to period cramps but much more painful. The amount of pain was intense and came on very suddenly. I could not tell of I was going to pass out, vomit , or, have diarrhea . After about ten minutes of this, I had diarrhea. I was immediately fine afterwards. I have not had stomach issues in the past, nor since the incident. So, I do not believe it s IBS . I have a healthy sexual relationship and have been sexually active for six years without a problem. So, I do not think it is psychological either. Do you know what this could be?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response


*Not due to or triggered by sexual intercourse or psychological factors for sure.
*Could be because of the dinner before the sex. The meals didn't suit you.
*It could be renal colic due to stone. It comes out of the blue, is excruciatingly severe and the pain disappears too.

  • *Urinary tract infection is known to mimic renal stone like symptoms. However, either few days before or after there is burning sensation and increased frequency of urine.
    *Could be acute appendicitis.

    If it does not recur, good for you.

    Thanks for the quiz.

    Best wishes,

    Ashok Koparday

  • Answered: Fri, 29 Mar 2013
    I find this answer helpful

    1 Doctor agrees with this answer

    Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
    This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


    Loading Online Doctors....
    © Ebix, Inc. All Rights Reserved.
    All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
    Already Rated.
    Your rating:

    Ask a Doctor